EconPapers    
Economics at your fingertips  
 

Comment on “Perturbation Analysis of the Nonlinear Matrix Equation ”

Maher Berzig and Erdal Karapınar

Abstract and Applied Analysis, 2013, vol. 2013, 1-2

Abstract:

We show that the perturbation estimate for the matrix equation due to J. Li, is wrong. Our discussion is supported by a counterexample.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/891840.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/891840.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:891840

DOI: 10.1155/2013/891840

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:891840